# SDR DHL2007741507

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Bs 950a-950b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT 950A-950B AT STR-25L AND 24L INTERCOSTAL WEB ARE DENTED AT TOP AREA.  FOUND BOTH INTERCOSTAL WEBS (STR 24L AND 25L) CRACKED AT DENTED AREA IAW B727 SRM 51-10-1.  STOP DRILLED CRACKS (0.0250" DIAMETER) IAW B727 SRM 51-10-1.  FABRICATED 2EA ANGLE REPAIRS FROM 2024-T3 0.050" PO NR 9002463 (DIM 4 BY 2.5) IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  TREATED AND PRIMED AREA AND ANGLES IAW B727 SRM 51-10-2 AND INSTALLED REPAIR ANGLES AT AFT PIT LT BS 950A-950B AT STRS 24L AND 25L INTERCOSTAL WEBS TOP AFT AREA IAW B727 SRM 51-40-3 FIG 1 AND 51-30-2.
